The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Constructing sequences of divided powers. II

Authors: Astrid J. Berkson and Kenneth Newman
Journal: Proc. Amer. Math. Soc. 72 (1978), 11-15
MSC: Primary 16A24
MathSciNet review: 503521
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using principally the exponential and logarithmic Taylor series a number of simple formulas are derived for extending sequences of divided powers in cocommutative irreducible Hopf algebras over fields of characteristic 0. Both the commutative and noncommutative cases are considered.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A24

Retrieve articles in all journals with MSC: 16A24

Additional Information

Keywords: Cocommutative irreducible Hopf algebras, sequence of divided powers
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society